# SDR SIMA201908231007

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 45,946 hours, 41,490 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 4504113A
- Part serial: SPE0314541
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE APU FIRE, SMOKE COMING FROM APU INTAKE.  REMOVED AND REPLACED APU IAW W/C 49-800-05. OPS CHECK GOOD LEAK CHECK GOOD.
